# SDR MASA200601239

- Difficulty date: May 2, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 10,962 hours, 10,328 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7158 CLE, LEFT ENGINE IDG OFF AND GEN OFF MESSAGES.  CONTRACT MX SERVICED THE IDG AND SYSTEM FUNCTIONED NORMALLY.
